# SDR DLL19980265

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERNAL LIGHTS AT L-2 DOOR INOP.  REPLACED BATTERY PACK AT SEATS 12AB.
